Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from dysentery. Prescribed econorm and bifilac. Is medication safe?

I have a son of 4 years old, he is suffering from dysentery since 3 days. Doctor prescribed Econorm Sachet 2 twice a day to control his loose motions. He did have fever on 1st day..but after the dose he is being active. Its 3rd day already dysentry is still not cured. Dr. has changed the medication to Bifilac 5 ml. twice a day. The child has no vomiting, no fever so far and has normal eating habits and still active. Is Bifilac fine?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi
Thanks for your query.
Your child is having loose motions which is mostly viral in nature and settles in few days.
Most important is to maintain and monitor
Hydration.
Continue with probiotic as advised as it helps in restoring normal flora.
Also give lemonade,buttermilk,curd,banana,rice porridge.

Watch for any feature of dehydration like decreased urine output/lethargy/increased thirst.

In case symptoms persist get him reevaluated.

Hope this helps.
God bless
Answered: Tue, 15 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor